# SDR 98ZZZX2041

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Air Services Inc, repair station SO5R204N
- Aircraft: N429CA
- Make and model: Piper PA 46-350P
- Aircraft serial: 463092
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: RTA600
- Condition: Failed
- Location: Portable Unit
- Part time: 239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE CABIN PORTABLE FIRE EXTINGUISHER DISTRIBUTED UNDER PIPER P/N:  459-887, FAILED WEIGHT CHECK.  BOTTLE DOES NOT HAVE A PRESSURE GAUGE.  SEVERAL OTHER BOTTLES HAVE BEEN FOUND IN THIS CONDITION.  SUSPECT TOP/NOZZLE ASSY LOOSENS AND PRESSURE BLEEDS DOWN.  SUBMITTER RECOMMENDED A ROUTINE INSPECTION OF BOTTLE AND ADDITION OF AN ALIGNMENT LINE FROM BOTTLE TO NOZZLE WITH TORQUE SEAL.  (DUE TO THE HIGH COST OF HALON, THESE SMALLER AND CHEAPER BOTTLES ARE BEING INSTALLED).
